Approximation of PWA control laws using regular partitions : an ISS approach

B.A.G. Genuit, L. Lu, W.P.M.H. Heemels

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

6 Citations (Scopus)
8 Downloads (Pure)

Abstract

Piecewise affine (PWA) feedback control laws defined on general polytopic partitions, as, for instance, obtained by explicit MPC, will often be prohibitively complex for application to fast systems. Therefore, we study the problem of approximating these high-complexity controllers by low-complexity PWA control laws defined on more regular partitions, facilitating faster on-line evaluation. The off-line approach is based on the existence of an input-to-state stable (ISS) Lyapunov function, which is exploited to obtain conditions that guarantee a priori asymptotic stability and constraint satisfaction of the resulting low-complexity control law. These conditions can be expressed as local semidefinite programs (SDPs) or linear programs (LPs), respectively, and apply to PWA plants.
Original languageEnglish
Title of host publicationProceedings of the 18th IFAC World Congress (IFAC 2011), 28 August - 2 September 2011, Milano, Italy
Pages4540-4545
DOIs
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'Approximation of PWA control laws using regular partitions : an ISS approach'. Together they form a unique fingerprint.

  • Cite this

    Genuit, B. A. G., Lu, L., & Heemels, W. P. M. H. (2011). Approximation of PWA control laws using regular partitions : an ISS approach. In Proceedings of the 18th IFAC World Congress (IFAC 2011), 28 August - 2 September 2011, Milano, Italy (pp. 4540-4545) https://doi.org/10.3182/20110828-6-IT-1002.03182